Asymptotic behavior of averaging of entire functions of improved regular growth

  • R.V. Khats’ Ivan Franko State Pedagogical University, 24 Franka str., 82100, Drohobych, Ukraine
Keywords: entire function of completely regular growth, entire function of improved regular growth, Fourier series method
Published online: 2013-06-20

Abstract


Using the Fourier series method for entire functions, we investigate the asymptotic behavior of averaging of entire functions of improved regular growth.

Article metrics
PDF downloads: 98
Abstract views: 278
How to Cite
(1)
Khats’ R. Asymptotic Behavior of Averaging of Entire Functions of Improved Regular Growth. Carpathian Math. Publ. 2013, 5 (1), 129-133.